M. Alfaro, J. Coville, and G. , Traveling waves in a nonlocal equation as a model for a population structured by a space variable and a phenotypical trait, Comm. Partial Differential Equations, issue.12, p.38, 2013.

A. Arnold, L. Desvillettes, and C. Prévost, Existence of nontrivial steady states for populations structured with respect to space and a continuous trait, Comm. on Pure and Applied Analysis, vol.11, issue.1, pp.83-96, 2012.

G. Barles, S. Mirrahimi, and B. Perthame, Concentration in Lotka-Volterra Parabolic or Integral Equations: A General Convergence Result, Methods and Applications of Analysis, vol.16, issue.3, pp.321-340, 2009.
DOI : 10.4310/MAA.2009.v16.n3.a4

URL : https://hal.archives-ouvertes.fr/hal-00391982

E. Bouin and V. Calvez, Travelling waves for the cane toads equation with bounded traits, Nonlinearity, vol.27, issue.9
DOI : 10.1088/0951-7715/27/9/2233

URL : https://hal.archives-ouvertes.fr/hal-00863115

E. Bouin, V. Calvez, N. Meunier, S. Mirrahimi, B. Perthame et al., Invasion fronts with variable motility: Phenotype selection, spatial sorting and wave acceleration, Comptes Rendus Mathematique, vol.350, issue.15-16, pp.15-16761, 2012.
DOI : 10.1016/j.crma.2012.09.010

URL : https://hal.archives-ouvertes.fr/hal-00716349

E. Bouin and S. Mirrahimi, A Hamilton-Jacobi limit for a model of population structured by space and trait

T. M. Busch, X. Xing, G. Yu, A. Yodh, E. P. Wileyto et al., Fluence rate-dependent intratumor heterogeneity in physiologic and cytotoxic responses to Photofrin photodynamic therapy, Photochemical & Photobiological Sciences, vol.60, issue.12, pp.1683-1693, 2009.
DOI : 10.1039/b9pp00004f

N. Champagnat, Mathematical study of stochastic models of evolution belonging to the ecological theory of adaptive dynamics, 2004.
URL : https://hal.archives-ouvertes.fr/tel-00091929

N. Champagnat, R. Ferrì, and S. Méléard, Unifying evolutionary dynamics: From individual stochastic processes to macroscopic models, Theoretical Population Biology, vol.69, issue.3, pp.297-321, 2006.
DOI : 10.1016/j.tpb.2005.10.004

URL : https://hal.archives-ouvertes.fr/inria-00164784

N. Champagnat, P. Jabin, and S. Méléard, Adaptation in a stochastic multi-resources chemostat model, Journal de Math??matiques Pures et Appliqu??es, vol.101, issue.6, pp.755-788, 2014.
DOI : 10.1016/j.matpur.2013.10.003

URL : https://hal.archives-ouvertes.fr/hal-00784166

N. Champagnat and S. Méléard, Invasion and adaptive evolution for individual-based spatially structured populations, Journal of Mathematical Biology, vol.412, issue.3, pp.147-188, 2007.
DOI : 10.1007/s00285-007-0072-z

URL : https://hal.archives-ouvertes.fr/hal-00022153

L. Desvillettes, P. Jabin, S. Mischler, and G. , On selection dynamics for continuous structured populations, Communications in Mathematical Sciences, vol.6, issue.3, pp.729-747, 2008.
DOI : 10.4310/CMS.2008.v6.n3.a10

URL : https://hal.archives-ouvertes.fr/hal-00363138

O. Diekmann, P. Jabin, S. Mischler, and B. Perthame, The dynamics of adaptation: An illuminating example and a Hamilton???Jacobi approach, Theoretical Population Biology, vol.67, issue.4, pp.257-271, 2005.
DOI : 10.1016/j.tpb.2004.12.003

M. Gerlinger, A. J. Rowan, S. Horswell, J. Larkin, D. Endesfelder et al., Intratumor Heterogeneity and Branched Evolution Revealed by Multiregion Sequencing, New England Journal of Medicine, vol.366, issue.10, pp.366883-892, 2012.
DOI : 10.1056/NEJMoa1113205

A. Lorz, T. Lorenzi, J. Clairambault, A. Escargueil, and B. Perthame, Modeling the Effects of Space Structure and Combination Therapies on Phenotypic Heterogeneity and Drug Resistance in Solid Tumors, Bulletin of Mathematical Biology, vol.65, issue.1
DOI : 10.1007/s11538-014-0046-4

URL : https://hal.archives-ouvertes.fr/hal-00921266

A. Lorz, S. Mirrahimi, and B. Perthame, Dirac Mass Dynamics in Multidimensional Nonlocal Parabolic Equations, Communications in Partial Differential Equations, vol.69, issue.6, pp.1071-1098, 2011.
DOI : 10.1051/mmnp:2008029

S. Mirrahimi, Phénomènes de concentrations dans certaines EDPs issues de la biologie, 2011.

S. Mirrahimi, B. Perthame, and J. Y. Wakano, Evolution of species trait through resource competition, Journal of Mathematical Biology, vol.13, issue.2, pp.1189-1223, 2012.
DOI : 10.1007/s00285-011-0447-z

URL : https://hal.archives-ouvertes.fr/hal-00566888

S. Mirrahimi and G. , Dynamics of sexual populations structured by a space variable and a phenotypical trait, Theoretical Population Biology, vol.84, pp.87-103, 2013.
DOI : 10.1016/j.tpb.2012.12.003

B. Perthame and G. Barles, Dirac concentrations in Lotka-Volterra parabolic PDEs, Indiana University Mathematics Journal, vol.57, issue.7, pp.3275-3301, 2008.
DOI : 10.1512/iumj.2008.57.3398

URL : https://hal.archives-ouvertes.fr/hal-00168404

C. Swanton, Intratumor Heterogeneity: Evolution through Space and Time, Cancer Research, vol.72, issue.19, pp.4875-4882, 2010.
DOI : 10.1158/0008-5472.CAN-12-2217